# SDR SWAA071429

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 67,554 hours, 63,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Bs 410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN CRACKED AT NR 2 RADIO ALTIMETER ANTENNA CUTOUT BS 410, BL 0.  REPAIRED SKIN PER SWA EA.
